# SDR AMTA200600113

- Difficulty date: February 1, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Inlet
- Condition: Corroded
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RAM AIR INLET HAS SURFACE CORROSION AT SEVERAL PLACES.  CORROSION AT THE NR 2 RAM AIR INLET WAS BLENDED OUT AND FOUND WITHIN LIMITS IAW SRM 51-50-02 FIG 01.  REPROTECTED BLEND AREA IAW SRM 51-21-02.  (M)
